It is currently Wed Aug 23, 2017 10:56 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Mon May 12, 2014 4:42 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
You're doing better than me, I didn't sleep the two first nights. You will feel better every day. Methadone is cheaper than suboxone, why the savings? Were you going to a methadone clinic?

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Tue May 13, 2014 10:36 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 04, 2014 7:06 am
Posts: 15
Still doing good. Right now my biggest issue is RLS mainy in my left arm and leg, which gets worse when I take the Suboxone... it's really odd... and annoying. And I also seem to get stomach cramps and gas - it's not horrendous, but comes and goes.

Regarding saving money by switching: Yes, I've been going to a methadone clinic for almost the last 2 years. The clinic I was at was $420 a month - they wouldn't take insurance. It wasn't horrible because I had take homes and only had to go in 2 times a month, but the money I was losing just killed me. With the Suboxone, it's a $20 copay for my doctor, and a $70 copay for the script, so I'm saving $330 a month.

Will update again soon.

Josh


Top
 Profile  
 
PostPosted: Tue May 13, 2014 8:25 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Those side effects are strange, I know it's not from taking too little because it's right after your dose. Maybe you still have methadone in your system, the bupe is kicking it away. But trust me, every day that goes by you will feel better. I wish Dr. Junig would chime in.

_________________
PUGS NOT DRUGS


Top
 Profile  
 
Our Sponsors
PostPosted: Wed May 14, 2014 11:14 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 04, 2014 7:06 am
Posts: 15
Yeah it's really weird... I can take 2mg or 8mg and I still get the RLS feeling all over my left side. You may be right - it could be the methadone still being released a little from the fat cells in my body and when the bupe kicks it off I get the RLS side of the withdrawal. Who knows.

It's not horrendous, so I can live with it, and luckally I've been able to calm it while falling asleep.

Thanks for all your help!


Top
 Profile  
 
PostPosted: Fri May 16, 2014 9:31 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
How are you?

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Fri May 16, 2014 11:52 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 04, 2014 7:06 am
Posts: 15
You're very sweet to check in on me! I'm doing a bit better thank you! The RLS has settled down a little bit and is tolerable now. I'm thinking as I get more time being on suboxone that it will go away. The only other thing I've noticed is that once in awhile I get really emotional for no apparent reason. I'm on the max dose of the antidepressant (Effexor ER) that I'm on, so I'm thinking it may just be a side effect of not having the methadone in my system. It's not terrible, so I'm not too worried about it yet.

I'm amazed that I'm now sleeping through the night without waking up and no longer need my naps after work. It seems like I have more energy during the day and finally want to get out of the house instead of lay in my bed and sleep. I've also noticed an increase in my libido which I'm hoping stays because it has taken a toll on my marriage being just not interested in sex the last couple of years.

Definitely more positives than negatives and I'm super happy I made the switch.

Oh one other thing - underneath my tongue is very sore. Has anyone else noticed this from the suboxone? It makes me nervous that it's going to break out into open sores or something soon. Not sure what I can do different to make it get better. Maybe it will just get used to the films and heal on its own? Hoping.

Thanks again to for checking in!!

Josh


Top
 Profile  
 
PostPosted: Sat May 17, 2014 2:35 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
I'm glad you're better, methadone is insane on how it takes over the entire body. The best for me also was wanting to live life instead of doing nothing. Agonists kill the motivation skill for sure, that's what I meant a while back when I said I'm happy for your new life. Isn't it great having senses come back? Many people have mouth sores with this. I Doo believe it is the naloxone, not positive, make certain to tell your doctor. I'm surprised you had any issues switching since you were on a low method dose but it's behind you now. You will notice spurts of improvement for the next year. Just as it took time to get addicted, it takes time to go in reverse.

_________________
PUGS NOT DRUGS


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group